I have been on tramadol for 4 months for chronic headaches. I was on 50 mg in the morning and 50 mg in the afternoon. My doctor wants me to get off of it and I just took my last one today (only took 1 pill in the morning the last four days) sould I get withdraws?
No responses have yet been posted. Add your response to this question.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2011 • 8 answers
I have been taking 50 - 100mg tramadol for the last 18 months, I'm aware that this is a low dose but
Posted 5 Oct 2011 • 4 answers
Tramadol - Hi there name is Tyler its 2:15 in the morning and I'm going through withdrawal right now
Posted 19 May 2012 • 3 answers
Posted 17 Mar 2014 • 4 answers
Posted 18 Jun 2015 • 3 answers